# SDR 2003F00535

- Difficulty date: August 16, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N482TA
- Make and model: Airbus A320-233
- Aircraft serial: 1482
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Damaged
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SJO - FLT 691 - DURING CRUISE, THE WX R/T FAILED, THE AIRCRAFT RETURNED TO SJO STATION FOR MAINTENANCE.  AFTER LANDING AT SJO, TECHNICIANS FOUND WEATHER RADAR TRANSCEIVER DAMAGED.  IT WAS REMOVED AND REPLACED TRANSCEIVER, P/N 622-5132-622, AND PERFORMED INSTALLATION AND OPERATIONS PER MM 34-41-33.  ALL RESULTS WERE SATISFACTORY AND THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
